sexologist-icon
Mensuration
I had and unsafe sex 15days back n I had ipill i started bleeding for 8days after dat again I had sex n wasn't sure so again I had ipill with in 12 hrs but nothing happened as in bleeding but now I started bleeding all of a sudden I dun kw if its my regular periods or some other thing.with in a month I m bleeding twice this very first tym.what should I do ?
44 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi.... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs..... Consult Gynecologist.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navpreet Buttar
Gynecologist 16 yrs exp Chandigarh
Periods are normally  the bleeding or shedding of uterinr endometrial lining due to Estrogen and Progesterone withdrawal.. It normally occurs once a day. When you take I PILL,  it confuses the uterus . And to add on the vows you have taken I PILL twice in this cycle. Irregular bleeding had to occur. Now avoid relations till your periods get regularised again which may take another month.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.